# SDR VTZA99020

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7789 - IAD-SAV - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NO NOSE DOWN TRIM IN FLIGHT. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND REMOVED AND HORIZONTAL TRIM ACTUATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
